# SDR ASAA0853404

- Difficulty date: August 24, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 4,413 hours, 1,356 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005604
- Part serial: 9393D
- Condition: Inoperative
- Location: Window Heat
- Part time: 4,413 hours, 1,356 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT FWD WINDOW OVERHEAT LIGHT ILLUMINATED FOUND LEFT FRONT HEAT POWER C/B ON P6 11 OUT.  RESET C/B REF PROCEDURE MM 20 60 01.  BITE CHECK ON WHCU OPS NORMAL REF MM FIM 30 41 00 TASK 801.  GROUND VERIFICATION CHECKS GOOD.
